# SDR CA110803019

- Difficulty date: July 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 36,376 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 05111H6795
- Condition: Cracked
- Location: Cockpit
- Part time: 13,718 hours, 11,263 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT A 12" LONG CRACK DEVELOPED IN THE LT WINDSHIELD.  THERE WERE NO REPORTED PRESSURIZATION PROBLEMS.  THE ACFT DIVERTED AND THE WINDSHIELD WAS REPLACED.  WINDSHIELD PN NP139321-13, SN 05111H6795, WINDOW TSN 13718, CSN 11263.
